# SDR DXTA2008122103422

- Difficulty date: December 21, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 301 hours, 189 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG WAS VERY SLOW TO EXTEND TWICE. GOT A RED UNSAFE INDICATION FAR APPROX 1 MIN BEFORE TURNING GREEN, NO YAW WAS NOTED.  FUNCTIONALLY CHECKED MLG AND FOUND TO BE WITHIN LIMITS WITH NO UNSAFE LIGHT AND GREEN LIGHT RIGHT AFTER GEAR EXTENSION (LOCK) WORK PERFORMED IAW CMP 321004 AND MM 32-10-10 AMD 32-10-15.
